Log in with:
Register to join the discussion, get discounts and more.
Please enter a valid email address.
Please check your email to confirm your account, and you'll be ready to go.
This is page 1 of 1 (This thread has 3 messages.)
Here some suggested organisations that offer expert advice on SN.
My son has recently started respiridone, only a small dose, 0.5 mg. He constantly giggling....good to see him happy and more chilled.... BUT is this a side effect? Anyone else had experience of this? He is 17.5y
Mmm, do they think he is psychotic or manic?If so, it could be a symptom of his illness?
Low dose Rispiridone is given to young people with anxiety. It's such a low dose so I doubt it's being prescribed for any positive psychotic symptoms.
Join the discussion
Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.
Already registered with Mumsnet? Log in to leave your comment or alternatively, sign in with Facebook or Google.
Please login first.